# SDR REXA2021100800809

- Difficulty date: August 17, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT F.S. 677 TO F.S. 863, RBL 9 IS CORRODED.	REMOVED AND INSTALLED NEW SEAT RAIL FROM FS 677.00 TO FS 830.00 RBL9.0 WL 85.25 IAW A/C CRJ700 AMM 53-00-49-400-801 CONFIG A03 WVAC EMP STAMP # 776 MTC
